# SDR FDEA202207161743

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-300
- Aircraft serial: 43554
- Aircraft time: 6,760 hours, 3,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241WFF IS CRACKED 2EA PLACES, STA 1040, LBL 4 TO RBL 4 REPAIRED MAIN CABIN FLOOR PANEL 241WFF IAW B767 SRM 53-00-50-2R, PARA. 4.B., FIG. 201, SHT.   1
